# SDR UPS07849071

- Difficulty date: January 2, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 55978341
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FOUND CRACK ON LOWER CENTER SPAR CHORD AND WEB JUST I/B OF XRS 255 NR 1 MAIN TANK.  REPAIRED CRACKED SPAR CHORD AND WEB AT NR 1 MAIN TANK JUST I/B OF XRS 255 IAW SAA EA# 008-5710-01-A0595, UPS EO DC8-5710-25944-A, BAC SERV MSG NR 1-270145772, AND FAA FORM 8100-9 . THIS REPAIR IS TIME LIMITED PENDING A DAMAGE TOLERANCE ANALYSIS OF 24 MONTHS IN WHICH DTA IS INCORPORATED.
